11
TITLE: Quantization in singular real polarizations: Kahler regularization, Maslov correction and pairings  Full Text
AUTHORS: Joao N Esteves; Jose M Mourao; Joao P Nunes;
PUBLISHED: 2015, SOURCE: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, VOLUME: 48, ISSUE: 22
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
12
TITLE: On Complexified Analytic Hamiltonian Flows and Geodesics on the Space of Kähler Metrics
AUTHORS: José M Mourão; João P Nunes;
PUBLISHED: 2015, SOURCE: Int Math Res Notices - International Mathematics Research Notices, VOLUME: 2015, ISSUE: 20
INDEXED IN: CrossRef
IN MY: ORCID
13
TITLE: On Complexified Analytic Hamiltonian Flows and Geodesics on the Space of Kahler Metrics
AUTHORS: Jose M Mourao; Joao P Nunes;
PUBLISHED: 2015, SOURCE: INTERNATIONAL MATHEMATICS RESEARCH NOTICES, ISSUE: 20
INDEXED IN: WOS
14
TITLE: Coherent state transforms and the Mackey-Stone-Von Neumann theorem  Full Text
AUTHORS: William D Kirwin; Jose M Mourao; Joao P Nunes;
PUBLISHED: 2014, SOURCE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 55, ISSUE: 10
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
15
TITLE: Application of computation intelligence techniques for energy load and price forecast in some states of USA
AUTHORS: Joao C Mourao; Antonio E Ruano ;
PUBLISHED: 2007, SOURCE: IEEE International Symposium on Intelligent Signal Processing in 2007 IEEE INTERNATIONAL SYMPOSIUM ON INTELLIGENT SIGNAL PROCESSING, CONFERENCE PROCEEDINGS BOOK
INDEXED IN: Scopus WOS CrossRef: 2
16
TITLE: Theta functions, geometric quantization and unitary Schottky bundles
AUTHORS: Florentino, C ; Mourao, J; Nunes, JP ;
PUBLISHED: 2006, SOURCE: 3rd Iberoamerican Congress on Geometry in GEOMETRY OF RIEMANN SURFACES AND ABELIAN VARIETIES, VOLUME: 397
INDEXED IN: WOS
17
TITLE: The dynamics of a flat Friedmann-Robertson-Walker inflationary model in the presence of gauge fields
AUTHORS: Moniz, PV; Mourao, JM; Sa, PM;
PUBLISHED: 1993, SOURCE: Class. Quantum Grav. - Classical and Quantum Gravity, VOLUME: 10, ISSUE: 3
INDEXED IN: CrossRef: 18
IN MY: ORCID
18
TITLE: STABILITY OF COMPACTIFICATION IN EINSTEIN-YANG-MILLS THEORIES AFTER INFLATION
AUTHORS: BERTOLAMI, O ; KUBYSHIN, YA; MOURAO, JM;
PUBLISHED: 1992, SOURCE: PHYSICAL REVIEW D, VOLUME: 45, ISSUE: 10
INDEXED IN: Scopus WOS CrossRef: 15
IN MY: ORCID
19
TITLE: DYNAMICS OF EUCLIDEANIZED EINSTEIN-YANG-MILLS SYSTEMS WITH ARBITRARY GAUGE GROUPS
AUTHORS: BERTOLAMI, O ; MOURAO, JM; PICKEN, RF; VOLOBUJEV, IP;
PUBLISHED: 1991, SOURCE: INTERNATIONAL JOURNAL OF MODERN PHYSICS A, VOLUME: 6, ISSUE: 23
INDEXED IN: WOS CrossRef: 47
IN MY: ORCID
20
TITLE: Homogeneous and isotropic closed cosmologies with a gauge sector
AUTHORS: Moniz, PV; Mourao, JM;
PUBLISHED: 1991, SOURCE: Class. Quantum Grav. - Classical and Quantum Gravity, VOLUME: 8, ISSUE: 10
INDEXED IN: CrossRef: 22
IN MY: ORCID
Page 2 of 3. Total results: 21.